Pennsylvania, 2014

Heat in Pennsylvania, June 17 to 18, 2014

June 17 to 18, 2014 · NWS PHI · 5 events in 5 counties and zones

The first back-to-back days with high temperatures of 90 degrees or higher occurred across southeastern Pennsylvania on the 17th and 18th. For many places, these were the first 90s of the year.

Where it happened

Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

The first back-to-back days with high temperatures of 90 degrees or higher occurred across southeastern Pennsylvania on the 17th and 18th. For many places, these were the first 90s of the year. High temperatures were in the lower to mid 90s both days with the hottest weather on the 18th. Afternoon heat index values were in the mid 90s both days. Because of the heat, Philadelphia schools dismissed children early on the 18th. Highest temperatures included 94 degrees at the Philadelphia International Airport and Langhorne (Bucks County) and 93 degrees in Worcester (Montgomery County), Marcus Hook (Delaware County) and West Chester (Chester County). A slow moving cold front ended the heat as it moved through on the 19th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 17, 8:37 AM EST, 2 hours 23 minutes earlier.

Area forecast discussion, Jun 17, 8:37 AM EST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
937 AM EDT TUE JUN 17 2014

.SYNOPSIS...
HIGH PRESSURE LOCATED OVER THE WESTERN NORTH ATLANTIC WILL
CONTINUE TO INFLUENCE OUR WEATHER INTO WEDNESDAY. A COLD FRONT IS
FORECAST TO APPROACH FROM THE NORTH ON WEDNESDAY NIGHT AND IT IS
EXPECTED TO PASS THROUGH OUR REGION ON THURSDAY. THE BOUNDARY IS
ANTICIPATED TO REMAIN NEARBY TO OUR SOUTHWEST ON FRIDAY AND OVER
THE WEEKEND. WEAK LOW PRESSURE APPROACHING FROM THE NORTHWEST IS
FORECAST TO PULL THE FRONT BACK INTO OUR REGION ON MONDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AN UPPER-LEVEL RIDGE WILL REMAIN ANCHORED TO OUR SOUTH AND SOUTHWEST
THROUGH THIS AFTERNOON. AS A RESULT, SURFACE HIGH PRESSURE WILL
CONTINUE TO BE LOCATED NEAR THE COAST OF THE SOUTHEAST STATES.
WHILE THE SURFACE FLOW OVERALL ACROSS OUR AREA WILL BECOME
SOUTHWESTERLY, ALOFT THE FLOW IS MORE WESTERLY. THIS WILL MAINTAIN
WAA THROUGH THE DAY WITH 850 MB TEMPERATURES NEARING +19C AND 925 MB
TEMPERATURES TO ABOUT +23C. THIS SHOULD TRANSLATE TO SEVERAL AREAS
REACHING 90 DEGREES. THERE MAY BE SOME CLOUD DEBRIS MOVING ACROSS
PORTIONS OF OUR AREA AS THE DAY WEARS ON AS A WEAKENING MCS SLIDES
ACROSS PORTIONS OF THE GREAT LAKES.

IN CONJUNCTION WITH A HOTTER AIRMASS, THE DEW POINTS WILL BE INTO
THE HUMID RANGE. AN EXAMINATION OF THE FORECAST SOUNDINGS SHOWS THE
POTENTIAL FOR THE DEW POINTS TO DROP SOME DURING PEAK HEATING FOR
SOME AREAS. THERE IS NOT A LOT OF FLOW UP TO ABOUT 5000 FEET, HOWEVER
STRONG HEATING MAY ALLOW SOME DROP OFF IN THE DEW POINTS DURING THE
AFTERNOON. OVERALL, IT WILL BE HOT AND HUMID HOWEVER WE ARE
ANTICIPATING THAT THE HEAT INDICES IN THE PHILADELPHIA, WILMINGTON
AND TRENTON METRO AREAS TO FALL SHORT OF HEAT ADVISORY CRITERIA
/98F/. THEREFORE, NO HEAT RELATED HEADLINES ATTM.

THERE IS ENOUGH INSTABILITY TO SUPPORT CONVECTION, HOWEVER THE
FORECAST SOUNDINGS IN GENERAL INDICATE A DEVELOPING CAP. THIS MAY BE
ENOUGH TO KEEP ANYTHING FROM DEVELOPING, PLUS THERE DOES NOT APPEAR
TO BE MUCH IN THE WAY OF FORCING OUTSIDE OF TERRAIN INFLUENCES AND A
LEE SIDE TROUGH. A SHORT WAVE AND WEAK SURFACE LOW IS FORECAST TO
STAY TO OUR NORTHWEST THROUGH THE DAY. THE FLOW LOOKS TO BE LIGHT
ENOUGH, THEREFORE A SEA BREEZE SHOULD DEVELOP ONCE AGAIN STARTING
AROUND MIDDAY /ALTHOUGH IT MAY HAVE A BIT MORE WESTERLY FLOW ALOFT
TO FIGHT COMPARED TO YESTERDAY/. THE INFLUX OF HIGHER DEW POINT AIR
WITHIN A SOUTHERLY FLOW IS PRODUCING SOME STRATUS/FOG OVER THE
COASTAL WATERS MAINLY ALONG THE NEW JERSEY COAST. THIS IS ANTICIPATED TO
THIN OUT THROUGH THE DAY.

THE HOURLY GRIDS WERE TWEAKED BASED ON THE LATEST OBSERVATIONS, AND
THE LAMP/LAV GUIDANCE WAS BLENDED INTO CONTINUITY. NO MAJOR CHANGES
WERE MADE ATTM OTHER THAN TO SHOW A QUICKER TEMPERATURE RISE SO FAR
THIS MORNING.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
TONIGHT, AN AREA OF LOW PRES AND WK CDFNT IS FCST TO MOVE WELL TO
OUR N, ACRS NEW ENG. HOWEVER, THE SWD EXTENT OF THE PRECIP SHIELD
COULD ENCROACH OUR EXTREME NRN AREAS SO HAVE INTRODUCED SOME LOW
POPS THERE, IN WHAT WILL BE A VERY STICKY AMS AT THAT TIME.
OTHERWISE, A VERY WARM JUNE NIGHT IS IN STORE.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
THE CONVECTIVE COMPLEX THAT WAS LOCATED OVER LAKE MICHIGAN AND
VICINITY EARLY THIS MORNING SHOULD BE MOVING OFF THE NEW ENGLAND
COAST AND OUT OVER THE ATLANTIC EARLY ON WEDNESDAY MORNING. THE
SYSTEM IS EXPECTED TO PULL A SURFACE TROUGH THROUGH OUR REGION
RESULTING IN A VERY WARM WESTERLY SURFACE FLOW FOR WEDNESDAY.

IT CONTINUES TO APPEAR AS THOUGH WEDNESDAY WILL BE THE WARMEST
DAY OF 2014 UP TO THIS POINT. HIGHS SHOULD BE MAINLY IN THE MIDDLE
90S FROM THE PHILADELPHIA METROPOLITAN AREA SOUTHWARD. MAXIMUM
TEMPERATURES ARE FORECAST TO BE IN THE LOWER 90S FROM BERKS COUNTY
EASTWARD INTO NORTHERN NEW JERSEY. READINGS SHOULD GET NO HIGHER
THAN THE 80S IN THE ELEVATED TERRAIN UP NORTH.

DEW POINT READINGS ARE EXPECTED TO GET INTO THE MIDDLE AND UPPER
60S IN THE NORTH AND NEAR 70 IN OUR CENTRAL AND SOUTHERN COUNTIES.
THE HUMID CONDITIONS SHOULD RESULT IN HEAT INDEX VALUES IN THE
UPPER 90S FROM THE PHILADELPHIA METROPOLITAN AREA INTO CENTRAL NEW
JERSEY. HEAT INDEX VALUES AROUND 100 ARE POSSIBLE IN OUR DELMARVA
COUNTIES AND IN FAR SOUTHERN NEW JERSEY.

WE MAY NEED TO ISSUE A HEAT ADVISORY FOR HIGHLY URBANIZED AREAS
ALONG THE INTERSTATE 95 CORRIDOR FOR WEDNESDAY. IT APPEARS
INCREASINGLY LIKELY THAT THEIR HEAT ADVISORY CRITERIA, WHICH IS
LOWER THAN THAT FOR SURROUNDING AREAS, WILL BE MET. A HEAT INDEX
VALUE OF 98 IS GENERALLY THE TRIGGER FOR THE SECOND HALF OF JUNE
FOR WILMINGTON, PHILADELPHIA, CAMDEN, TRENTON AND NEARBY AREAS.

THE INCREASING HEAT AND HUMIDITY ON WEDNESDAY WILL RESULT IN THE
DEVELOPMENT OF VERY UNSTABLE CONDITIONS. THUNDERSTORMS ARE
EXPECTED TO DEVELOP ACROSS OUR NORTHERN COUNTIES DURING THE EARLY
TO MID AFTERNOON IN ADVANCE OF A COLD FRONT THAT WILL BE
APPROACHING FROM THE NORTH. THE STORM PREDICTION CENTER HAS MUCH
OF OUR AREA UNDER ITS SLIGHT RISK DESIGNATION FOR SEVERE WEATHER.
AS A RESULT, WE HAVE INCLUDED ENHANCED WORDING IN THE FORECAST.
THE THREAT OF THUNDERSTORMS AND SEVERE WEATHER IS ANTICIPATED TO
DROP INTO THE PHILADELPHIA METROPOLITAN AREA AND CENTRAL NEW
JERSEY BY LATE WEDNESDAY AFTERNOON AND INTO OUR SOUTHERN COUNTIES
FOR WEDNESDAY EVENING.

THE COLD FRONT IS EXPECTED TO MOVE SLOWLY SOUTHWARD THROUGH OUR
FORECAST AREA ON THURSDAY WITH THE COOL DRY AIR IN ITS WAKE NOT
ARRIVING UNTIL THURSDAY NIGHT. AS A RESULT, WE WILL CONTINUE TO
MENTION A CHANCE OF SHOWERS AND THUNDERSTORMS, ESPECIALLY IN OUR
SOUTHERN COUNTIES, FOR THURSDAY. ALSO, CONDITIONS SHOULD REMAIN
QUITE WARM FOR THURSDAY WITH HIGHS MAINLY IN THE UPPER 80S AND
LOWER 90S.

A MID LEVEL LOW DRIFTING EASTWARD ACROSS THE GULF OF SAINT
LAWRENCE AND NEWFOUNDLAND FROM FRIDAY INTO THE WEEKEND SHOULD
MAINTAIN A NORTHWESTERLY FLOW OVER OUR REGION. THE SURFACE FRONTAL
BOUNDARY IS EXPECTED TO BECOME PARALLEL TO THE MID LEVEL FLOW AND
IT SHOULD STALL NEARBY TO OUR SOUTHWEST DURING THAT PERIOD OF
TIME. ENOUGH DRY AIR IS EXPECTED TO PUSH INTO OUR REGION FROM THE
NORTH AND NORTHEAST TO KEEP US DRY FOR FRIDAY. HOWEVER, THE
PROXIMITY OF THE FRONT WILL BRING A CHANCE OF SHOWERS AND
THUNDERSTORMS FOR THE WEEKEND, ESPECIALLY FOR OUR WESTERN AND
SOUTHERN COUNTIES.

A MID LEVEL SHORT WAVE IS ANTICIPATED TO DROP DOWN FROM THE
NORTHWEST EARLY IN THE NEW WEEK ALONG WITH AN ASSOCIATED WEAK
SURFACE LOW. THE SYSTEM IS EXPECTED TO PUSH THE FRONTAL BOUNDARY
THROUGH OUR REGION AT THAT TIME.

TEMPERATURES SHOULD RETURN TO NEAR NORMAL FOR THE PERIOD FROM
FRIDAY THROUGH MONDAY.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

REST OF TODAY...OVERALL VFR. SOME FOG THIS MORNING EAST OF KACY
ALONG THE NEW JERSEY COAST. LIGHT AND VARIABLE WINDS BECOMING
WESTERLY 5-10 KNOTS, THEN TURNING MORE SOUTHWEST THROUGH THE
AFTERNOON. A FEW SHOWERS AND THUNDERSTORMS SHOULD REMAIN WEST OF OUR
TERMINALS THIS AFTERNOON. A SEA BREEZE SHOULD DEVELOP AND TURN THE
WINDS TO THE SOUTH-SOUTHEAST IN THE AFTERNOON MAINLY AT KACY.

TONIGHT...VFR OVERALL WITH JUST SOME LOCAL MVFR FOG TOWARD MORNING.
THERE COULD BE A SHOWER OR THUNDERSTORM AROUND MAINLY NORTH AND WEST
OF KPHL. LIGHT SOUTHWESTERLY WINDS.

WEDNESDAY...LOCAL MVFR EARLY MORNING FOG/HAZE POSSIBLE, OTHERWISE
VFR MOST OF THE TIME. SOME SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
ARRIVE FROM THE WEST MAINLY LATER IN THE DAY, AND SOME THUNDERSTORMS
WILL BE CAPABLE OF PRODUCING LOCALLY STRONG WIND GUSTS AND BRIEF IFR
CONDITIONS.

OUTLOOK...
WEDNESDAY NIGHT...MAINLY VFR. A CHANCE OF THUNDERSTORMS THAT COULD
BRIEFLY REDUCE CONDITIONS TO IFR. THE THUNDERSTORMS MAY BRING
GUSTY WINDS AND HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND
LIGHTNING.

THURSDAY...MAINLY VFR. A CHANCE OF SHOWERS AND THUNDERSTORMS.

THURSDAY NIGHT THROUGH FRIDAY NIGHT...MAINLY VFR.

SATURDAY...MAINLY VFR. A CHANCE OF SHOWERS AND THUNDERSTORMS.

&&

.MARINE...
A LIGHT SOUTHERLY FLOW COUPLED WITH HIGHER DEW POINT AIR IS
RESULTING IN SOME FOG MAINLY ACROSS PORTIONS OF THE NEW JERSEY
COASTAL WATERS. THIS HAS BEEN ADDED, BUT IT NOT DOES APPEAR
WIDESPREAD THEREFORE NO DENSE FOG ADVISORY ISSUED ATTM. THE FOG
SHOULD THIN THROUGH THE DAY. OTHERWISE, MAINLY A LIGHT SOUTHERLY
FLOW EXPECTED WITH AN AREA OF HIGH PRESSURE TO THE SOUTHEAST. NO
MARINE HEADLINES ARE EXPECTED THROUGH TONIGHT.

OUTLOOK...
WEDNESDAY THROUGH SATURDAY...NO MARINE HEADLINES ARE ANTICIPATED.

&&

.CLIMATE...
PHILADELPHIA HAS NOT HIT 90 DEGREES SO FAR THIS YEAR. THE HIGHEST
TEMPERATURE WAS 89 BACK ON JUNE 3RD. THERE IS A HIGH CONFIDENCE
THAT PHILADELPHIA WILL HAVE ITS FIRST 90 PLUS READING OF THE YEAR
TODAY.

THE LAST TIME THAT THE FIRST 90 DEGREE TEMPERATURE AT
PHILADELPHIA OCCURRED THIS LATE IN THE YEAR WAS BACK IN 2003 /JUNE
23RD/.

THE AVERAGE FIRST DAY OF 90 DEGREE TEMPERATURES AT PHILADELPHIA
IS AROUND MAY 29TH.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...IOVINO
NEAR TERM...GORSE
SHORT TERM...NIERENBERG
LONG TERM...IOVINO
AVIATION...GORSE/IOVINO
MARINE...GORSE/IOVINO/NIERENBERG
CLIMATE...DRAG/GAINES
Hazardous weather outlook, Jun 17, 3:08 AM EST, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
408 AM EDT TUE JUN 17 2014

DEZ002>004-MDZ008-012-015-019-020-NJZ001-007>010-012>014-016-020>027-
PAZ054-055-060>062-101-103-105-180815-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS-
408 AM EDT TUE JUN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WEDNESDAY'S HEAT AND HUMIDITY IS EXPECTED TO RESULT IN THE
DEVELOPMENT OF STRONG TO SEVERE THUNDERSTORMS FOR WEDNESDAY
AFTERNOON INTO WEDNESDAY NIGHT. THE THUNDERSTORMS MAY BRING STRONG
WIND GUSTS, HAIL, HEAVY RAINFALL AND DANGEROUS CLOUD TO GROUND
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-180815-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
408 AM EDT TUE JUN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAT INDEX VALUES ARE FORECAST TO RISE INTO THE UPPER 90S ON
WEDNESDAY AFTERNOON. AS A RESULT, A HEAT ADVISORY MAY BECOME
NECESSARY FOR HIGHLY URBANIZED AREAS ALONG THE INTERSTATE 95
CORRIDOR.

WEDNESDAY'S HEAT AND HUMIDITY IS EXPECTED TO RESULT IN THE
DEVELOPMENT OF STRONG TO SEVERE THUNDERSTORMS FOR WEDNESDAY
AFTERNOON INTO WEDNESDAY NIGHT. THE THUNDERSTORMS MAY BRING STRONG
WIND GUSTS, HAIL, HEAVY RAINFALL AND DANGEROUS CLOUD TO GROUND
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-180815-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
408 AM EDT TUE JUN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WEDNESDAY'S HEAT AND HUMIDITY IS EXPECTED TO RESULT IN THE
DEVELOPMENT OF STRONG TO SEVERE THUNDERSTORMS FOR WEDNESDAY
AFTERNOON INTO WEDNESDAY NIGHT. THE THUNDERSTORMS MAY BRING STRONG
WIND GUSTS, HAIL, HEAVY RAINFALL AND DANGEROUS CLOUD TO SURFACE
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

5 heat. Local standard time, as filed.

Heat, Delaware

When
June 17, 11:00 AM EST to June 18, 7:00 PM EST
Where
Delaware forecast zone
Reported by
ASOS
Coordinates
39.917, -75.399 (the zone’s center; the record gives no point)

Heat, Eastern Chester

When
June 17, 11:00 AM EST to June 18, 7:00 PM EST
Where
Eastern Chester forecast zone
Reported by
ASOS
Coordinates
39.973, -75.748 (the zone’s center; the record gives no point)

Heat, Eastern Montgomery

When
June 17, 11:00 AM EST to June 18, 7:00 PM EST
Where
Eastern Montgomery forecast zone
Reported by
ASOS
Coordinates
40.211, -75.367 (the zone’s center; the record gives no point)

Heat, Lower Bucks

When
June 17, 11:00 AM EST to June 18, 7:00 PM EST
Where
Lower Bucks forecast zone
Reported by
ASOS
Coordinates
40.337, -75.107 (the zone’s center; the record gives no point)

Heat, Philadelphia

When
June 17, 11:00 AM EST to June 18, 7:00 PM EST
Where
Philadelphia forecast zone
Reported by
ASOS
Coordinates
40.008, -75.134 (the zone’s center; the record gives no point)

What these are

Heat
Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2014Every state in 2014This day in weather historyWarnings in Pennsylvania, June 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 527212, 527213, 527215, 527216, 527217.